# SDR ABXA060039

- Difficulty date: January 8, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 68,650 hours, 20,803 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 113T110833
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MAIN LANDING GEAR TRUNNION BUSHINGS CORRODED WITH AREAS OF DEEP PITTING.  REMOVED AND REPLACED BUSHINGS IAW BOEING CMM 57-54-13.
